# SDR DALA13016435802

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 38,335 hours, 12,739 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION FITTING H-BLOCK ON ACFT SIDE AT ALL FOUR FUSE PIN HAT BUSHINGS PITTED.  REMOVED ALL BUSHINGS AND CLEANED BORES, INSPECTED AND FABRICATED REPAIR IAW ERA 14-513709.
